# SDR 07FDEA02989

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53778689
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN MANHOLE FITTING AN EXISTING POCKED REPAIR IN BAD CONDITION AT C38.2. REPAIR PERFORMED BY INSTALLING NEW FILLER IAW EA 6-5314-112469, APPROVED BY   RAS/DABRE/70008163/2007 ISSUE "A".
